MathSciNet Relay Station
MathSciNet bibliographic data
MR2833519 (2012f:18026) 18E30 (16E45)
Yang, Dong Recollements from generalized tilting. Proc. Amer. Math. Soc. 140 (2012), no. 1, 83–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement